Explicit formulas for Drinfeld modules and their periods

Ahmad El-Guindy, Matthew A. Papanikolas

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We provide explicit series expansions for the exponential and logarithm functions attached to a rank r Drinfeld module that generalize well-known formulas for the Carlitz exponential and logarithm. Using these results we obtain a procedure and an analytic expression for computing the periods of rank 2 Drinfeld modules and also a criterion for supersingularity.

Original languageEnglish
Pages (from-to)1864-1886
Number of pages23
JournalJournal of Number Theory
Volume133
Issue number6
DOIs
Publication statusPublished - 1 Jun 2013

    Fingerprint

Keywords

  • Drinfeld modules
  • Exponentials
  • Logarithms
  • Periods
  • Supersingularity

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this